One week after I held off T-DM1, I had a blood test again. This time the platelet count was 87. It was improved from 71 last week, and more than the minimum criteria to receive the infusion. However, I wish the count were higher.
Informing the result of the blood test, my oncologist asked me what Dr. Slamon said about reducing the dose of T-DM1 in her e-mail. I replied that my appointment was postponed due to his surgery, but I’d like to see how the side effects would change including the low platelet count by reducing the dose.
So, this week the dose of T-DM1 was dropped to 162.3 mg, which is about 83% of 194mg three weeks ago. According to the oncologist and Dr. M, a cancer friend, who always gives me valuable advice, I can reduce the dose down to 80% keeping the same effectiveness.
Yet I am afraid that the platelet count may go down again because my recovery seems slow. If so, what should I do? Should I reduce the dose more or hold off the drug again? I’d like to hear Dr. Slamon’s opinion about this issue, also.
God, please touch Dr. Slamon’s body and restore his health as soon as possible!